Loading [MathJax]/jax/output/SVG/config.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2008, Volume 263, Pages 72–84 (Mi tm784)  

This article is cited in 20 scientific papers (total in 20 papers)

Interval Identification Systems and Plane Sections of 3-Periodic Surfaces

I. A. Dynnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Abstract: Interval identification systems is a notion that, on the one hand, generalizes interval exchange transformations and, on the other hand, describes special cases of such transformations. In the present paper we overview some elementary facts, address a few questions about interval identification systems, and describe explicitly systems that allow one to construct 3-periodic surfaces in the 3-space whose intersections with planes of a fixed direction have chaotic behavior. The problem of asymptotic behavior of plane sections of 3-periodic surfaces was posed by S. P. Novikov in 1982 and studied then by his students. One of the most interesting remaining open questions about such sections is reduced to the study of interval identification systems.
Received in April 2008
English version:
Proceedings of the Steklov Institute of Mathematics, 2008, Volume 263, Pages 65–77
DOI: https://doi.org/10.1134/S0081543808040068
Bibliographic databases:
UDC: 515.162
Language: Russian
Citation: I. A. Dynnikov, “Interval Identification Systems and Plane Sections of 3-Periodic Surfaces”, Geometry, topology, and mathematical physics. I, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday, Trudy Mat. Inst. Steklova, 263, MAIK Nauka/Interperiodica, Moscow, 2008, 72–84; Proc. Steklov Inst. Math., 263 (2008), 65–77
Citation in format AMSBIB
\Bibitem{Dyn08}
\by I.~A.~Dynnikov
\paper Interval Identification Systems and Plane Sections of 3-Periodic Surfaces
\inbook Geometry, topology, and mathematical physics.~I
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2008
\vol 263
\pages 72--84
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm784}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2599372}
\zmath{https://zbmath.org/?q=an:1231.37024}
\elib{https://elibrary.ru/item.asp?id=11640635}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 263
\pages 65--77
\crossref{https://doi.org/10.1134/S0081543808040068}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000263177700005}
\elib{https://elibrary.ru/item.asp?id=13592058}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849105280}
Linking options:
  • https://www.mathnet.ru/eng/tm784
  • https://www.mathnet.ru/eng/tm/v263/p72
  • This publication is cited in the following 20 articles:
    1. A. Ya. Maltsev, S. P. Novikov, “Topology of dynamical systems on the Fermi surface and galvanomagnetic phenomena in normal metals”, Journal of Mathematical Physics, 65:7 (2024)  crossref
    2. A. Ya. Maltsev, “On the Novikov Problem with a Large Number of Quasiperiods and Its Generalizations”, Proc. Steklov Inst. Math., 325 (2024), 163–176  mathnet  crossref  crossref  zmath
    3. A. S. Skripchenko, “Renormalization in one-dimensional dynamics”, Russian Math. Surveys, 78:6 (2023), 983–1021  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Ya. Maltsev, “Lifshitz Transitions and Angular Conductivity Diagrams in Metals with Complex Fermi Surfaces”, J. Exp. Theor. Phys., 137:5 (2023), 706  crossref
    5. Dynnikov I., Hubert P., Skripchenko A., “Dynamical Systems Around the Rauzy Gasket and Their Ergodic Properties”, Int. Math. Res. Notices, 2022  crossref  isi
    6. I. A. Dynnikov, A. Ya. Mal'tsev, S. P. Novikov, “Geometry of quasiperiodic functions on the plane”, Russian Math. Surveys, 77:6 (2022), 1061–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Ya. Maltsev, S. P. Novikov, “Open level lines of a superposition of periodic potentials on a plane”, Ann. Physics, 447 (2022), 169039–11  mathnet  crossref  isi
    8. I. A. Dynnikov, A. Ya. Mal'tsev, S. P. Novikov, “Chaotic trajectories on fermi surfaces and nontrivial modes of behavior of magnetic conductivity”, J. Exp. Theor. Phys., 135 (2022), 240–254  mathnet  mathnet  crossref  crossref
    9. Gutierrez-Romo R., Matheus C., “Lower Bounds on the Dimension of the Rauzy Gasket”, Bull. Soc. Math. Fr., 148:2 (2020), 321–327  crossref  mathscinet  isi
    10. A. Ya. Maltsev, S. P. Novikov, “Topological integrability, classical and quantum chaos, and the theory of dynamical systems in the physics of condensed matter”, Russian Math. Surveys, 74:1 (2019), 141–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. De Leo R., “A Survey on Quasiperiodic Topology”, Advanced Mathematical Methods in Biosciences and Applications, Steam-H Science Technology Engineering Agriculture Mathematics & Health, eds. Berezovskaya F., Toni B., Springer International Publishing Ag, 2019, 53–88  crossref  mathscinet  isi
    12. A. Ya. Maltsev, S. P. Novikov, “The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems”, Proc. Steklov Inst. Math., 302 (2018), 279–297  mathnet  crossref  crossref  mathscinet  isi  elib
    13. Dynnikov I., Skripchenko A., “Minimality of interval exchange transformations with restrictions”, J. Mod. Dyn., 11 (2017), 219–248  crossref  mathscinet  isi  scopus
    14. Maltsev A.Ya., “On the Analytical Properties of the Magneto-Conductivity in the Case of Presence of Stable Open Electron Trajectories on a Complex Fermi Surface”, J. Exp. Theor. Phys., 124:5 (2017), 805–831  crossref  isi  scopus
    15. Avila A., Hubert P., Skripchenko A., “Diffusion for chaotic plane sections of 3-periodic surfaces”, Invent. Math., 206:1 (2016), 109–146  crossref  mathscinet  zmath  isi  scopus
    16. Avila A., Hubert P., Skripchenko A., “On the Hausdorff dimension of the Rauzy gasket”, Bull. Soc. Math. Fr., 144:3 (2016), 539–568  crossref  mathscinet  zmath  isi  scopus
    17. McMullen C.T., “Cascades in the Dynamics of Measured Foliations”, Ann. Sci. Ec. Norm. Super., 48:1 (2015), 1–39  crossref  mathscinet  zmath  isi  elib  scopus
    18. Trans. Moscow Math. Soc., 76:2 (2015), 251–269  mathnet  crossref  elib
    19. Skripchenko A., “On Connectedness of Chaotic Sections of Some 3-Periodic Surfaces”, Ann. Glob. Anal. Geom., 43:3 (2013), 253–271  crossref  mathscinet  zmath  isi  elib  scopus
    20. Skripchenko A., “Symmetric Interval Identification Systems of Order Three”, Discrete and Continuous Dynamical Systems, 32:2 (2012), 643–656  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:501
    Full-text PDF :190
    References:81
    First page:15
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025